Siberian Journal of Pure and Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2018, Volume 18, Issue 3, Pages 60–63 (Mi vngu479)  

Once more on the direct and inverse limits of retractive spectra

A. G. Pinus

Novosibirsk State Technical University

Abstract: It is proved that any $\forall\exists$-formula which is true on the inverse limit of retractive spector of algebras is true on the direct limit of this spector. We obtain some consecuences from this allegation relative definable functions.

Keywords: retractive spector, direct and inverse limits, definable functions.

DOI: https://doi.org/10.33048/pam.2018.18.306

Full text: PDF file (108 kB)
References: PDF file   HTML file

UDC: 512.57
Received: 28.03.2018

Citation: A. G. Pinus, “Once more on the direct and inverse limits of retractive spectra”, Sib. J. Pure and Appl. Math., 18:3 (2018), 60–63

Citation in format AMSBIB
\Bibitem{Pin18}
\by A.~G.~Pinus
\paper Once more on the direct and inverse limits of retractive spectra
\jour Sib. J. Pure and Appl. Math.
\yr 2018
\vol 18
\issue 3
\pages 60--63
\mathnet{http://mi.mathnet.ru/vngu479}
\crossref{https://doi.org/10.33048/pam.2018.18.306}


Linking options:
  • http://mi.mathnet.ru/eng/vngu479
  • http://mi.mathnet.ru/eng/vngu/v18/i3/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • —ибирский журнал чистой и прикладной математики
    Number of views:
    This page:85
    Full text:4
    References:11
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021